Locally best linear-quadratic estimators
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 189-198
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1996_35_1_a18,
author = {Wimmer, Gejza},
title = {Locally best linear-quadratic estimators},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {189--198},
year = {1996},
volume = {35},
number = {1},
mrnumber = {1485056},
zbl = {1080.62528},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a18/}
}
Wimmer, Gejza. Locally best linear-quadratic estimators. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 189-198. http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a18/